MathSciNet Relay Station
MathSciNet bibliographic data
MR1460412 47D03 (47B38)
Jafari, F.; Tonev, T.; Toneva, E.; Yale, K. Holomorphic flows, cocycles, and coboundaries. Michigan Math. J. 44 (1997), no. 2, 239–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement